# SDR DALA13026010126

- Difficulty date: May 27, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 78,240 hours, 33,780 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E FLAP, INBD NOSE SKIN AREA FOUND SEVERAL DELAMINATES LT WING - T/E OTBD FLAP INBD NOSE SKIN AREA COMPOSITE PREPREG HOT BOND REPAIR CARRIED OUT IAW SRM 57-53-01 REPAIR 1, SRM 51-70-05.
